# SDR FDEA201102030461

- Difficulty date: February 3, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397422320000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOORBEAM T-CAP HAS 2 DRILL STARTS ON THE UPPER SURFACE AT FRAME 66, LBL 3".  DAMAGE REMOVED PER SRM 51-40-21 AND NEW T-CAP WAS FITTED AND DRILLED PER SRM 51-40-44 AND INSTALLED PER SRM 51-40-21; PARA 6 & 7.
